# SDR CALA2025020602219

- Difficulty date: February 4, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 80,587 hours, 34,993 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/G SYS DISAGREE AFTERLANDING. GEAR SHOWSDOWN AND LOCKED. LGCIU 1 AND 2 BITE TEST. TEST PASSED , PERFORMED GROUND SCAN, NO FAULTS , CHECKED PROX SENSORS, NO DEFECTS NOTED, FOUND NO HISTORY, REF. AMM 32-69-00
